Previous |  Up |  Next


multifunction; fixed point; covering dimension; variational inequality
We study the covering dimension of the fixed point set of lower semicontinuous multifunctions of which many values can be non-closed or non-convex. An application to variational inequalities is presented.
[1] Aubin J.-P.: Mathematical methods of game and economic theory. North-Holland Publishing Company, 1979. MR 0556865 | Zbl 1152.91005
[2] Engelking R.: Dimension theory. PWN, 1978. MR 0482697 | Zbl 0401.54029
[3] Naselli Ricceri O.: $\Cal A$-fixed points of multi-valued contractions. J. Math. Anal. Appl. 135 (1988), 406-418. MR 0967219 | Zbl 0662.54030
[4] Ricceri B.: Fixed points of lower semicontinuous multifunctions and applications: alternative and minimax theorems. Rend. Accad. Naz. Sci. XL, Mem. Mat. 103 (1985), 331-338. MR 0899257 | Zbl 0586.47058
[5] Saint Raymond J.: Points fixes des multiplications à valeurs convexes. C.R. Acad. Sci. Paris, Sér. I, 298 (1984), 71-74. MR 0740940
Partner of
EuDML logo